MAUDE Adverse Event Report: AVANOS MEDICAL INC. BALLARD MULTI-ACCESS CATHETER; BALLARD MULTI-ACCESS CATHETER, NEONATAL/PEDIATRIC

AVANOS MEDICAL INC. BALLARD MULTI-ACCESS CATHETER; BALLARD MULTI-ACCESS CATHETER, NEONATAL/PEDIATRIC
Model Number 93894
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Fda medwatch(mw) report mw (b)(4) reported that in october 2024 the multi-access catheter used for surfactant administration could not be passed down the ett (endotracheal tube) further then 14cm.[the] catheter seemed to be stuck at this point.[a] new catheter was placed and passed without a complication.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not available to be returned for evaluation.A review of the device history record is in progress.All information reasonably known as of 30 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
BALLARD MULTI-ACCESS CATHETER
Common Device Name
BALLARD MULTI-ACCESS CATHETER, NEONATAL/PEDIATRIC
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 northridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key21036184
Report Number8030647-2024-00101
Device Sequence Number20731764
Product Code BSY
UDI-Device Identifier00609038938943
UDI-Public(01)00609038938943(10)30314571
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93894
Device Catalogue Number1900
Device Lot Number30314571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale